Fully prime modules and fully semiprime modules
Bull. Korean Math. Soc. 2020 Vol. 57, No. 5, 1177-1193
https://doi.org/10.4134/BKMS.b190864
Published online September 30, 2020
John A. Beachy, Mauricio Medina-B\'arcenas
Northern Illinois University; Av. San Claudio y 18 Sur, Col. San Manuel, Ciudad Universitaria, 72570
Abstract : Fully prime rings (in which every proper ideal is prime) have been studied by Blair and Tsutsui, and fully semiprime rings (in which every proper ideal is semiprime) have been studied by Courter. For a given module $M$, we introduce the notions of a fully prime module and a fully semiprime module, and extend certain results of Blair, Tsutsui, and Courter to the category subgenerated by $M$. We also consider the relationship between the conditions (1) $M$ is a fully prime (semiprime) module, and (2) the endomorphism ring of $M$ is a fully prime (semiprime) ring.
Keywords : Prime submodule, fully prime module, semiprime submodule, fully semiprime module, regular module, fully idempotent module
MSC numbers : Primary 16S90, 16N60, 16D60
Supported by : The research of the second author was supported by a Fulbright-Garc a Robles Scholarship while he was a Fulbright Scholar at Northern Illinois University
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd